# SDR AALA202208239552

- Difficulty date: August 15, 2022
- Submitted: August 23, 2022
- Operation: Air carrier
- Aircraft: N916AN
- Make and model: Boeing 737
- Aircraft serial: 29517
- Aircraft time: 61,922 hours, 25,182 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: None
- Part number: 654A0004134
- Condition: Corroded
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON MAIN CABIN RIGHT HAND MOP SILL LOCATED FROM BS 292 TO BS 305, RBL 64. REPLACED SILL PER SRM 51-40-02-0G.
